Volume 20, issue 5 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
Other MSP Journals
Unified quantum invariants for integral homology spheres associated with simple Lie algebras

Kazuo Habiro and Thang T Q Lê

Geometry & Topology 20 (2016) 2687–2835
1 H H Andersen, Quantum groups at roots of ±1, Comm. Algebra 24 (1996) 3269 MR1402561
2 H H Andersen, J Paradowski, Fusion categories arising from semisimple Lie algebras, Comm. Math. Phys. 169 (1995) 563 MR1328736
3 B Bakalov, A Kirillov Jr., Lectures on tensor categories and modular functors, 21, Amer. Math. Soc. (2001) MR1797619
4 P Baumann, On the center of quantized enveloping algebras, J. Algebra 203 (1998) 244 MR1620662
5 A Beliakova, C Blanchet, T T Q Lê, Unified quantum invariants and their refinements for homology 3–spheres with 2–torsion, Fund. Math. 201 (2008) 217 MR2457479
6 A Beliakova, I Bühler, T Le, A unified quantum SO(3) invariant for rational homology 3–spheres, Invent. Math. 185 (2011) 121 MR2810798
7 A Beliakova, Q Chen, T T Q Le, On the integrality of the Witten–Reshetikhin–Turaev 3–manifold invariants, Quantum Topol. 5 (2014) 99 MR3176311
8 A Beliakova, T Le, On the unification of quantum 3–manifold invariants, from: "Introductory lectures on knot theory" (editors L H Kauffman, S Lambropoulou, S Jablan, J H Przytycki), Ser. Knots Everything 46, World Sci. (2012) 1 MR2885228
9 C Blanchet, Hecke algebras, modular categories and 3–manifolds quantum invariants, Topology 39 (2000) 193 MR1710999
10 A Bruguières, Catégories prémodulaires, modularisations et invariants des variétés de dimension 3, Math. Ann. 316 (2000) 215 MR1741269
11 P Caldero, Éléments ad-finis de certains groupes quantiques, C. R. Acad. Sci. Paris Sér. I Math. 316 (1993) 327 MR1204298
12 V Chari, A Pressley, A guide to quantum groups, Cambridge Univ. Press (1994) MR1300632
13 C Chevalley, Invariants of finite groups generated by reflections, Amer. J. Math. 77 (1955) 778 MR0072877
14 C De Concini, V G Kac, C Procesi, Quantum coadjoint action, J. Amer. Math. Soc. 5 (1992) 151 MR1124981
15 C De Concini, C Procesi, Quantum groups, from: "D–modules, representation theory, and quantum groups" (editors G Zampieri, A D’Agnolo), Lecture Notes in Math. 1565, Springer (1993) 31
16 F Deloup, Linking forms, reciprocity for Gauss sums and invariants of 3–manifolds, Trans. Amer. Math. Soc. 351 (1999) 1895 MR1603898
17 V G Drinfel’d, Quantum groups, from: "Proceedings of the International Congress of Mathematicians" (editor A M Gleason), Amer. Math. Soc. (1987) 798 MR934283
18 F Gavarini, The quantum duality principle, Ann. Inst. Fourier (Grenoble) 52 (2002) 809 MR1907388
19 M Goussarov, Finite type invariants and n–equivalence of 3–manifolds, C. R. Acad. Sci. Paris Sér. I Math. 329 (1999) 517 MR1715131
20 K Habiro, Claspers and finite type invariants of links, Geom. Topol. 4 (2000) 1 MR1735632
21 K Habiro, On the quantum sl2 invariants of knots and integral homology spheres, from: "Invariants of knots and 3–manifolds" (editors T Ohtsuki, T Kohno, T Le, J Murakami, J Roberts, V Turaev), Geom. Topol. Monogr. 4 (2002) 55 MR2002603
22 K Habiro, Cyclotomic completions of polynomial rings, Publ. Res. Inst. Math. Sci. 40 (2004) 1127 MR2105705
23 K Habiro, Bottom tangles and universal invariants, Algebr. Geom. Topol. 6 (2006) 1113 MR2253443
24 K Habiro, Refined Kirby calculus for integral homology spheres, Geom. Topol. 10 (2006) 1285 MR2255498
25 K Habiro, An integral form of the quantized enveloping algebra of sl2 and its completions, J. Pure Appl. Algebra 211 (2007) 265 MR2333771
26 K Habiro, A unified Witten–Reshetikhin–Turaev invariant for integral homology spheres, Invent. Math. 171 (2008) 1 MR2358055
27 M Hennings, Invariants of links and 3–manifolds obtained from Hopf algebras, J. London Math. Soc. 54 (1996) 594 MR1413901
28 J Hoste, A formula for Casson’s invariant, Trans. Amer. Math. Soc. 297 (1986) 547 MR854084
29 J E Humphreys, Introduction to Lie algebras and representation theory, 9, Springer (1978) MR499562
30 J C Jantzen, Lectures on quantum groups, 6, Amer. Math. Soc. (1996) MR1359532
31 V F R Jones, Hecke algebra representations of braid groups and link polynomials, Ann. of Math. 126 (1987) 335 MR908150
32 A Joseph, G Letzter, Separation of variables for quantized enveloping algebras, Amer. J. Math. 116 (1994) 127 MR1262429
33 A Joseph, G Letzter, Rosso’s form and quantized Kac Moody algebras, Math. Z. 222 (1996) 543 MR1406268
34 M Kashiwara, On crystal bases of the Q–analogue of universal enveloping algebras, Duke Math. J. 63 (1991) 465 MR1115118
35 C Kassel, Quantum groups, 155, Springer (1995) MR1321145
36 L H Kauffman, Gauss codes, quantum groups and ribbon Hopf algebras, Rev. Math. Phys. 5 (1993) 735 MR1253734
37 L H Kauffman, D E Radford, Invariants of 3–manifolds derived from finite-dimensional Hopf algebras, J. Knot Theory Ramifications 4 (1995) 131 MR1321293
38 T Kerler, Genealogy of non-perturbative quantum-invariants of 3–manifolds : the surgical family, from: "Geometry and physics" (editors J E Andersen, J Dupont, H Pedersen, A Swann), Lecture Notes in Pure and Appl. Math. 184, Dekker (1997) 503 MR1423190
39 R Kirby, A calculus for framed links in S3, Invent. Math. 45 (1978) 35 MR0467753
40 R Kirby, P Melvin, The 3–manifold invariants of Witten and Reshetikhin–Turaev for sl(2,C), Invent. Math. 105 (1991) 473 MR1117149
41 A Klimyk, K Schmüdgen, Quantum groups and their representations, Springer (1997) MR1492989
42 T Kohno, T Takata, Level-rank duality of Witten’s 3–manifold invariants, from: "Progress in algebraic combinatorics" (editors E Bannai, A Munemasa), Adv. Stud. Pure Math. 24, Math. Soc. Japan (1996) 243 MR1414470
43 T Kuriya, T T Q Le, T Ohtsuki, The perturbative invariants of rational homology 3–spheres can be recovered from the LMO invariant, J. Topol. 5 (2012) 458 MR2928084
44 R J Lawrence, A universal link invariant, from: "The interface of mathematics and particle physics" (editors D G Quillen, G B Segal, S T Tsou), Inst. Math. Appl. Conf. Ser. New Ser. 24, Oxford Univ. Press (1990) 151 MR1103138
45 R J Lawrence, Asymptotic expansions of Witten–Reshetikhin–Turaev invariants for some simple 3–manifolds, J. Math. Phys. 36 (1995) 6106 MR1355900
46 T T Q Le, An invariant of integral homology 3–spheres which is universal for all finite type invariants, from: "Solitons, geometry, and topology: on the crossroad" (editors V M Buchstaber, S P Novikov), Amer. Math. Soc. Transl. Ser. 2 179, Amer. Math. Soc. (1997) 75 MR1437158
47 T T Q Le, Integrality and symmetry of quantum link invariants, Duke Math. J. 102 (2000) 273 MR1749439
48 T T Q Le, On perturbative PSU(n) invariants of rational homology 3–spheres, Topology 39 (2000) 813 MR1760430
49 T T Q Le, Quantum invariants of 3–manifolds : integrality, splitting, and perturbative expansion, Topology Appl. 127 (2003) 125 MR1953323
50 T T Q Lê, Strong integrality of quantum invariants of 3–manifolds, Trans. Amer. Math. Soc. 360 (2008) 2941 MR2379782
51 T T Q Le, J Murakami, T Ohtsuki, On a universal perturbative invariant of 3–manifolds, Topology 37 (1998) 539 MR1604883
52 G Lusztig, Canonical bases arising from quantized enveloping algebras, II, Progr. Theoret. Phys. Suppl. (1990) 175 MR1182165
53 G Lusztig, Quantum groups at roots of 1, Geom. Dedicata 35 (1990) 89 MR1066560
54 G Lusztig, Introduction to quantum groups, 110, Birkhäuser (1993) MR1227098
55 V V Lyubashenko, Invariants of 3–manifolds and projective representations of mapping class groups via quantum groups at roots of unity, Comm. Math. Phys. 172 (1995) 467 MR1354257
56 I G Macdonald, Symmetric functions and orthogonal polynomials, 12, Amer. Math. Soc. (1998) MR1488699
57 S Majid, Algebras and Hopf algebras in braided categories, from: "Advances in Hopf algebras" (editors J Bergen, S Montgomery), Lecture Notes in Pure and Appl. Math. 158, Dekker (1994) 55 MR1289422
58 S Majid, Foundations of quantum group theory, Cambridge Univ. Press (1995) MR1381692
59 Y I Manin, Cyclotomy and analytic geometry over 𝔽1, from: "Quanta of maths" (editors E Blanchard, D Ellwood, M Khalkhali, M Marcolli, S Popa), Clay Math. Proc. 11, Amer. Math. Soc. (2010) 385 MR2732059
60 M Marcolli, Cyclotomy and endomotives, p–adic Numbers Ultrametric Anal. Appl. 1 (2009) 217 MR2566053
61 G Masbaum, J D Roberts, A simple proof of integrality of quantum invariants at prime roots of unity, Math. Proc. Cambridge Philos. Soc. 121 (1997) 443 MR1434653
62 G Masbaum, H Wenzl, Integral modular categories and integrality of quantum invariants at roots of unity of prime order, J. Reine Angew. Math. 505 (1998) 209 MR1662260
63 H Murakami, Quantum SO(3)–invariants dominate the SU(2)–invariant of Casson and Walker, Math. Proc. Cambridge Philos. Soc. 117 (1995) 237 MR1307078
64 T Ohtsuki, Colored ribbon Hopf algebras and universal invariants of framed links, J. Knot Theory Ramifications 2 (1993) 211 MR1227011
65 T Ohtsuki, Invariants of 3–manifolds derived from universal invariants of framed links, Math. Proc. Cambridge Philos. Soc. 117 (1995) 259 MR1307080
66 T Ohtsuki, Finite type invariants of integral homology 3–spheres, J. Knot Theory Ramifications 5 (1996) 101 MR1373813
67 T Ohtsuki, A polynomial invariant of rational homology 3–spheres, Invent. Math. 123 (1996) 241 MR1374199
68 T Ohtsuki, Quantum invariants : a study of knots, 3–manifolds, and their sets, 29, World Sci. (2002) MR1881401
69 D E Radford, Minimal quasitriangular Hopf algebras, J. Algebra 157 (1993) 285 MR1220770
70 N Y Reshetikhin, Quasitriangular Hopf algebras and invariants of links, Algebra i Analiz 1 (1989) 169 MR1025161
71 N Y Reshetikhin, M A Semenov-Tian-Shansky, Quantum R–matrices and factorization problems, J. Geom. Phys. 5 (1988) 533 MR1075721
72 N Y Reshetikhin, V G Turaev, Ribbon graphs and their invariants derived from quantum groups, Comm. Math. Phys. 127 (1990) 1 MR1036112
73 N Reshetikhin, V G Turaev, Invariants of 3–manifolds via link polynomials and quantum groups, Invent. Math. 103 (1991) 547 MR1091619
74 M Rosso, Analogues de la forme de Killing et du théorème d’Harish-Chandra pour les groupes quantiques, Ann. Sci. École Norm. Sup. 23 (1990) 445 MR1055444
75 L Rozansky, Witten’s invariants of rational homology spheres at prime values of K and trivial connection contribution, Comm. Math. Phys. 180 (1996) 297 MR1405953
76 L Rozansky, On p–adic properties of the Witten–Reshetikhin–Turaev invariant, from: "Primes and knots" (editors T Kohno, M Morishita), Contemp. Math. 416, Amer. Math. Soc. (2006) 213 MR2276143
77 S F Sawin, Invariants of Spin three-manifolds from Chern–Simons theory and finite-dimensional Hopf algebras, Adv. Math. 165 (2002) 35 MR1880321
78 S Suzuki, On the universal sl2 invariant of ribbon bottom tangles, Algebr. Geom. Topol. 10 (2010) 1027 MR2629775
79 S Suzuki, On the universal sl2 invariant of boundary bottom tangles, Algebr. Geom. Topol. 12 (2012) 997 MR2928903
80 T Takata, Y Yokota, The PSU(N) invariants of 3–manifolds are algebraic integers, J. Knot Theory Ramifications 8 (1999) 521 MR1697388
81 T Tanisaki, Killing forms, Harish-Chandra isomorphisms, and universal R–matrices for quantum algebras, from: "Infinite analysis, B" (editors A Tsuchiya, T Eguchi, M Jimbo), Adv. Ser. Math. Phys. 16, World Sci. Publ. (1992) 941 MR1187582
82 V G Turaev, Quantum invariants of knots and 3–manifolds, 18, Walter de Gruyter (1994) MR1292673
83 A Virelizier, Kirby elements and quantum invariants, Proc. London Math. Soc. 93 (2006) 474 MR2251160
84 E Witten, Quantum field theory and the Jones polynomial, Comm. Math. Phys. 121 (1989) 351 MR990772